Per citar aquest document: http://ddd.uab.cat/record/49953
La dimensión debil de los anillos clásicos
Gómez Pardo, José Luis

Data: 1980
Resum: The weak dimension of a ring R, wD(R), is shown to be equal to the supremum of the injective dimensions of the pure-injective left R-modules . Using this result and the structure theorem for pure-injectives over commutative rings ([2]), the weak . dimension of a (commutative) classical ring ([91) is characterized as the supremum of the injective dimensions of the cocyclic modules . Characterizations of the classical rings R for which wD(R),<1 are given and it is also shown that, for certain classical rings R, wD(R) is the supremum of the injective dimensions of the simple modules.
Drets: Tots els drets reservats
Llengua: Castellà.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions de la Secció de Matemàtiques, V. 20 (1980) p. 141-144, ISSN 0210-2978

DOI: 10.5565/PUBLMAT_20180_29


4 p, 95.3 KB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2009-10-23, darrera modificació el 2016-06-11



   Favorit i Compartir